Doctor insights on:
Do Antibiotics Affect My Breastfeeding Baby
Breastfeeding is providing nutrition to an infant using breat milk either directly by infant latching and sucking on the nipple or by feeding via bottle with expressed breast milk (when baby has difficulty suckling). Breast milk is the best milk for any baby but ...Read more
Had my baby 3 weeks ago. Because of antibiotics, i was unable to breast feed at birth. My breasts are not leaking anymore. Can i still breast feed now?
1wk post-partum, breastfeeding, developed my 6th staph infection in 5yrs. If treated what affect would antibiotics have on my breastmilk and baby?
I'm breastfeeding my 11 days old baby girl, and I'm taking antibiotics.she has developed a rash that looks like the rash(yeast) due to the above.
Drug reaction: Now I am assuming you think the baby has developed an allergic reaction to the antibiotic. However the brief description you give is not the description of a drug reaction and you did not state where the rash is. Really need more information and better description to assist you ...Read more
Can i breast feed my 3 months old baby as i'm taking anti biotic tablets for cold n throat infection?
It's the antibiotic ciprofloxacin 250mg safe when breastfeeding ? And long this antibiotics stay in my body
Rare complications: At regular doses Ciprofloxacin is considered relatively safe during breast feeding. Rare cases of a colitis in an infant & tooth staining have been recorded. The relative transfer in small (2-6%) and with short term treatment any effect can be minimized. See hall t, "medications and mothers milk" 15 ed.2012. ...Read moreSee 2 more doctor answers
Depends on which one: Most antibiotics used in dentistry are safe for the mom and the breast feeding baby. Sometimes penicillins (amoxicillin), cephalosporins (keflex) , and macrolides (z-pack) may cause your baby to have loose stools. Tetracycline is the one that causes discoloration of baby's teeth if taken while pregnant. One rarely prescribed antibiotic, chloramphenicol, should not be used while breast feeding. ...Read moreSee 2 more doctor answers
Be careful: Side-effects of most antibiotics are not dangerous, an allergic reaction to a medication potentially is. Thus, while nursing all medications should be used with caution. When taking an antibiotic, always monitor your baby and look for signs of respiratory distress, irritability, diarrhea and rash. The most common side effect in breastfeeding infants is diarrhea, and this is to be expected. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Will antibiotics affect my period
- Do probiotics affect antibiotics?
- Do antibiotics affect zoloft?
- Ask a doctor a question free online
- Baby taking antibiotics and breastfeeding mom taking antibiotics
- Do chest exercises affect breastfeeding?
- Could antibiotics affect my period
- Antibiotics affect or delay my period
- Talk to a pediatrician online